Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Kozhanov V. S., Chernov I. A. Modification for the Chisnell’s Method of Approximate Analytic Solution of the Converging Shock Wave Problem. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 2, pp. 78-83. DOI: 10.18500/1816-9791-2011-11-2-78-83

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.04.2011
Full text:
(downloads: 138)
Language: 
Russian
Heading: 
UDC: 
532.5:533.6.011.5

Modification for the Chisnell’s Method of Approximate Analytic Solution of the Converging Shock Wave Problem

Autors: 
Kozhanov V. S., Saratov State University
Chernov Igor Alekseevich, Saratov State University
Abstract: 

The self-similar problem about a convergence to the centre of a strong shock wave is discussed. The approximate analytical solution which has the same form as the Chisnell’s solution is proposed. The simple expressions for definition of self-similar representers of the velocity, density and square of the sound speed are written down. The self similar exponent is determined by solving the algebraic equation. The achived results correlate better with the exact solution of the classical numerical method.

References: 
  1. Брушлинский К.В., Каждан Я.М. Об автомодельных решениях некоторых задач газовой динамики // УМН. 1963. Т. 18, вып. 2 (110). С. 3–23.
  2. Chisnell R.F. An analytic description of converging shock waves // J. Fluid Mech. 1998. Vol. 354. P. 357–375.
  3. Сапунков Я.Г. Приближенное аналитическое решение задачи о сходящейся ударной волне // Математика. Механика: сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2007. Вып. 9. С. 145–147.
  4. Grinenko A., Gurovich V.Tz., Krasik Ya.E. Semianalytical solution of the problem of converging shock waves // Phys. Rev. Lett. 2007. Vol. 99. A. 124503.
  5. Скоробогатько В.Я. Теория ветвящихся цепных дробей и ее применение в вычислительной математике. М.: Наука, 1983. 314 с.
  6. Кожанов В.С. Модификация метода Сапункова решения задачи о сходящейся ударной волне // Математика. Механика: сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2008. Вып. 10. С. 126–128.